The Cause Of Nausea To Vomiting Every Cry?

Illustration of The Cause Of Nausea To Vomiting Every Cry?
Illustration: The Cause Of Nausea To Vomiting Every Cry? post.healthline.com

Hi I’m Putri 24 yrs. I initially had an ulcer and it hasn’t been relapsed for a long time but why now every time I cry I always feel nauseous to vomit? It’s been 5 months. Then the back of the head feels tight to the neck, for days. Can it be because of stress? That is all and thank you.

1 Answer:

Hello Princess,

Crying is a normal response when the patient feels sad. When crying besides shedding tears there are also changes in the body in the form of:

 Watery nose Red and swollen eyes around the eyes Blushing face Crying also drains emotions, crying caused by a sad situation, frustration, negative emotional stress associated with the onset of headaches and feeling unwell including nausea afterwards. Some common types of headaches that arise after crying are

  Tension headache: headache as tight - tight to the neck and shoulders Migraine: headache throbbing on one side of the head. General accompanied by nausea and vomiting, increased sensitivity to light and sound Before determining that the complaints you feel are related to the crying process, you should also make sure there are no organic abnormalities. Diseases such as gastritis, peptic ulcers, stomach acid disease, hepatitis, pregnancy, gastroenteritis can also cause complaints of nausea to vomiting. Mental disorders such as depression and anxiety disorders can also cause somatic complaints such as nausea, vomiting, and headaches.

If the complaint that you feel is very disturbing your activities or appear more often with increasing intensity, you should check with your doctor directly. If you have problems related to psychological stress that trigger these complaints, you can also consult a psychologist or psychiatrist. Proper treatment will be given by the doctor to adjust the diagnosis made from the examination. Thus the explanation from me, hopefully useful.

: by

Related Question

Heart Palpitations After Consumption Of Heart Drugs In Patients With Coronary Heart Disease?

Heart Palpitations After Consumption Of Heart Drugs In Patients With Coronary Heart Disease?

(10 months ago)

Hello doctor .. I am mahfud … I have coronary heart disease. Why after taking heart medicine. My heart is pounding. Do you have to stop taking the medicine? Thanks... Read more

Seizures?

Seizures?

(8 months ago)

Hello, when my child was 8 months old, my child had a high fever and had seizures until he was hospitalized, while at the hospital the seizures continued to occur until he was hosp... Read more

Impact And Overcoming Late Immunization In Newborns?

Impact And Overcoming Late Immunization In Newborns?

(12 months ago)

Hello, I want to ask if the immunization is late ?? My child was born on April 28, now in June 28, she is not immunized yet.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *